# SDR REXA2025010800022

- Difficulty date: December 31, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT LOCATED IN FS 897.70 AND BETWEEN STR 22R/23R AT AREA OF WASTE PANEL  DUE TO EXCESIVE DAMAGE ON SUPPORT LOCATED IN FS 897.70 AND BETWEEN STR 22R/23R AT AREA OF WASTE PANEL WAS REPLACED PER CRJ-900 SRM 51-10-06-001-001-A01 AND SRM 51-41-02-001-001-A01
